# SDR RJEF598HA

- Difficulty date: May 11, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N472TA
- Make and model: Airbus A319-132
- Aircraft serial: 1113
- Engine: Iae V2527EA5
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: 810A000005
- Part serial: 06451
- Condition: Loose
- Location: Rudder Servo
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, AC DIVERTED, PILOT REPORT OF MOD STRUCTURAL VIBRATION.  ON GROUND, TECH FOUND THE FWD SEAL AT RT NLG OUT OF POSITION, IT WAS ADJUSTED IAW AMM.  DAMAGED SEAL ON PANEL 191 AB LOOSE, INSTALLED SPEED TAPE IAW TSM.  INSP OF RUDDER SERVO CONTROLS, HINGE LINE BRGS.  FOUND THAT 3 SERVO CNTRL ACTUATORS OUT OF LIMITS.  THE 3 ACTUATORS WERE REPLACED.  ADJUSTED AND TESTED IAW MM.  RESULTS NORMAL.  INSP ELEV SERVO CONTROLS AND HINGE LINE BRGS, FOUND NORMAL.  NO OSCILLATIONS WERE NOTED ON THE ELEVATORS.  CKD OVERWEIGHT LANDING REPORT IAW MM, LOAD REPORT FROM AIDS SYSTEM NOT SHOWN, INSP WAS NOT  REQUIRED.  TEST FLIGHT WAS CONDUCTED, VIBRATION WERE NOT NOTED AND AC RETURNED TO NORMAL OPS.
